# SDR SWIA201641981

- Difficulty date: February 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 37,606 hours, 30,981 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU FLOOR CRACK AT FS 193.00.  COMPLIED WITH PERMANENT REPAIR, TYPE II, OF RT TRU FLOOR IAW REO.
